# SDR CALA2023111003332

- Difficulty date: November 6, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N2846U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64990
- Aircraft time: 24,170 hours, 2,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 5110
- Condition: Weak
- Location: M33401
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR4 RH EMERGENCY LIGHT BATTERY (M33401)FOUND TO BE WEAK DURING TEST(P/N:D717-01-100 AND S/N:442042) DR4 RH EMERGENCY BATTERY(M33401)REPLACED AS PER AMM33-51-06-960- 802 REV 99 DATED 05 SEP 2023.INSTALLATION TEST CARRIED OUT AND F OUND WORKING SATISFACTORY. (ON P/N:AD-D717-01-100 AND ON S/N:5110 12) WORK ACCOMPLISHED BY V943538
